# SDR SWAA2021111941904

- Difficulty date: November 9, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE IS CRACKED ; FWD CARGO FWD CORNER SCFF PLATE IS CRACKED / [01] WELDED CRACK ON FCB; FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4) WELDING MACHINE CALIBRATION I.D. E10583; S/N; KJ256554; [02] INSPECTED ACTION 1; [03] PT INSPECTED SCUFF PLATE IAW SOPM 20-20-02. FOUND CRACK AT CENTER LINE OF SCUFF PLATE CREST IN THE RADIUS; [04] EQUIP. ID: ATS2561-1;2;3 S/N: 191424A/B/C; [05] WELDED CRACK AS NOTED BY NDT INSPECTION ON FCB; FWD CORNER SCUFF PLATE RADIUS USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B. (2) AND (4)  WELDING MACHINE CALIBRATION I.D. E10583; S/N; KJ256554; [06] VERIFIED CORRECTIVE ACTION 5 (RE-WELD); [07] PT INSPECTED WELD AT RADIUS IAW SOPM 20-20-02. NO CRACKS NOTED. EQUIP. ID: ATS2561-1;2;3 S/N: 191424A/B/C; [08] SANDED REPAIR WELDS SMOOTH PER SRM 53-30-15-2R-1 PARA 4.B (5); [09] VERIFIED CORRECTIVE ACTION 8; [10] REQUEST OK TO INSTALL FWD CORNER SCUFF PLATE.; [11] VERIFIED OK TO INSTALL; [12] INSTALLED THE FWD CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE IAW AMM 53-11-02.; [13] TOOL USED ID: ATS2620 S/N: 1703016; [14] ADDED TOOL USED; [15] INSTALLED THE FWD CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE IAW AMM 53-11-02 AND SRM 53-30-15-2R-1 STEP 4.B. (6-13).  TOOL USED ID: ATS2620 S/N: 1703016; [16] VERIFIED CORRECTIVE ACTIONS 12-15.; [17] ALL WORK ACCOMPLISHED.
